MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ5 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ5 10; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-051
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).Clinical adverse event received for pulmonary embolism.Event is serious and is considered severe.Event is definitely not related to device and is possibly related to procedure.Date of implantation: (b)(6) 2021; date of event (onset): (b)(6) 2021; (left knee).Treatment: injected medication (unspecified).Catalog id: 960103, lot id: 9610266, description: sigma patella oval dome 3 pegged 41mm.Catalog id: 129433150, lot id: 9620470, description: mbt cemented keel sz 5.Catalog id: 960005, lot id: d20021128, description: sigma fem c/ret cemented lt sz 5.Catalog id: 196192051, lot id: 9179151.Description: aox cvd rp tibial insert sz 5 10mm.Catalog id: 3312040, lot id: 9322596, description: smart set cmw 1 40g.Catalog id: 3312040, lot id: 9322596, description: smart set cmw 1 40g.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG RP AOX CRV INS SZ5 10
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11350685
Report Number1818910-2021-03460
Device Sequence Number3416005
Product Code NJL
UDI-Device Identifier10603295076247
UDI-Public10603295076247
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-051
Device Catalogue Number196192051
Device Lot Number9179151
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G; DEPUY CMW 1 40G; MBT CEM KEEL TIB TRAY SZ5; PFC*SIGMA C/R NPOR FEM LT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SIG RP AOX CRV INS SZ5 10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight126